The Cauchy problem for operator-differential equations of Fuchsian type
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1022-1033
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a14,
author = {S. I. Maksimovich and N. J. Yurchuk},
title = {The {Cauchy} problem for operator-differential equations of {Fuchsian} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1022--1033},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a14/}
}
S. I. Maksimovich; N. J. Yurchuk. The Cauchy problem for operator-differential equations of Fuchsian type. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1022-1033. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a14/